# SDR 2004UALA00276

- Difficulty date: March 24, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 20,744 hours, 7,892 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: VF6137A25461104
- Part serial: H0581
- Condition: Leaking
- Location: Automatic Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST YELLOW SYSTEM HYDRAULIC SYSTEM. RETURN TO FIELD.  FOUND HYD FLUID (AFT RT WHEEL WELL) LEAKING FROM AUTOMATIC SELECTOR BRAKE VALVE.  REMOVED VALVE FOUND O RING DAMAGED.   REPLACED AUTOMATIC SELECTOR BRAKE VALVE.
